# SDR DXTA200803256

- Difficulty date: August 31, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 6,647 hours, 4,223 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INTIAL APU START UP AFTER LANDING, APU GEN WOULDN'T COME ONLINE. SHUTDOWN APU W/BOTH ENGINE RUNNING, THEN RESTARTED APU-GEN CAME ON LINE, ALL APPEARED OK-OFF LOADED PAX & BAGS AND RE-ENTERED JET AND IMMEDIATLY NOTICED ODOR (BELIEVE ELECTRIC BURNING) THAT WAS COMING THROUGH GASPER/WEMAC. SHUTDOWN APU; VISUALLY INSPECTED BOTH SERVICE COMPARTMENTS; CHECKED APU OIL, WAS OK. WAITED 10 MINUTES THEN RESTARTED APU; NORMAL START AND GEN CAME ONLINE BUT AS SOON AS AIR FLOW STARTED THRU GASPERS NOTICED SAME SMELL AGAIN; SHUT DOWN APU. FOUND APU OIL OVER SERVICED AND SERVICED IT TO THE CORRECT LEVEL. CHECKED APU AIR INLET, EXHAUST AND BLEED AIR DELIVERY TO MANIFOLD. NO EVIDENCE OF OIL OR OBSTRUCTION. CHECKED INLET TO HEAT EXCHANGER FOR OBSTRUCTION AND CHECKED THE ACM FOR EVIDENCE OF OIL LEAKAGE. NO DEFECTS. CHECKED INTEGRITY OF APU GENERATOR AND CONDUCTED SEVERAL ENGINE AND APU RUNS WITH INDEPENDENT BLEED SOURCES SELECTED. NO ELECTRICAL SMELL NOTED OR FAILURE OF APU GENERATOR. MX IAW MM CH 49-011.
